# SDR SWAA2016083155298

- Difficulty date: August 22, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 42,749 hours, 24,878 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A1250
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 360, STRINGER 8R.     R & R THE STRINGER CLIP IAW SRM & DWG.
